Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A Lefschetz fixed point formula for elliptic differential operators


Authors: M. F. Atiyah and R. Bott
Journal: Bull. Amer. Math. Soc. 72 (1966), 245-250
DOI: https://doi.org/10.1090/S0002-9904-1966-11483-0
MathSciNet review: 0190950
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah and I. M. Singer, The index of elliptic operators on compact manifolds, Bull. Amer. Math. Soc. 69 (1963), 422-433. MR 157392
  • 2. J. Kotake and M. Narasimhan, Regularity theorems for fractional powers of a linear elliptic operator, Bull. Soc. Math. France 90 (1962), 449-471. MR 149329
  • 3. J. Milnor, Whitehead torsion, (to appear). MR 196736
  • 4. S. Minakshisundaram and A. Pleijel, Some properties of the eigenfunctions of the Laplace-operator on Riemann manifolds, Canad. J. Math. 1 (1949), 242-256. MR 31145


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11483-0

American Mathematical Society